Call 07942786469 23% Response Rate

Send Email

Antihistamines

Prominent & Leading 100% Export Oriented Unit from Nagpur, we offer paracetamol phenylephrine hcl chlorpheniramine maleate & caffeine tablets, cyproheptadine hydrochloride tricholine citrate syrup, 200 ml, paracetamol -325 mg phenylepherine hcl 5mg & caffeine 30 mg,diphenhydramine hcl i.p 25 mg., diphenhydramine hcl 14.08 mg ammonium chloride 138.00 mg sodium citrate 57.03mg, dextromethorphan and chlorpheniramine syrup, 30 mg and triprolidine hcl powder.
Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets
  • Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets

Paracetamol Phenylephrine HCL Chlorpheniramine Maleate & Caffeine Tablets

Product Price: Rs 1,100 / BoxGet Best Price

Product Brochure

Product Details:
Usage/ApplicationHospital
Pack TypeStrips
Packaging TypeBox
Brand NameEsdecon Plus
Also givesThird Party Manufacturing
Country of OriginMade in India
Paracetamol Phenylephrine HCl Chlorpheniramine Maleate & Caffeine Tablets is used to treat common cold symptoms. It also helps to relieve allergy symptoms like runny nose, sneezing, throat irritation, watery eyes and congestion or stuffiness. This medicine also relieves pain and fever associated with common cold.
Dosage:As directed by physician
Storage:Store in dry place at temperature not exceeding 30 deg CProtect from light
Get Best QuoteRequest A Callback
Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml
  • Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml

Cyproheptadine Hydrochloride Tricholine Citrate Syrup, 200 ml

Product Price: Rs 22 / BottleGet Best Price

Product Brochure

Product Details:
Pack Size200 ml
Usage/ApplicationClinic
Pack TypeBottle
Packaging TypeBox
Brand NameScarllet Remedies
Also givesThird Party Manufacturing
Country of OriginMade in India
Established as a Private Limited firm in the year 2015, we “Scarllet Remedies Private Limited” are a leading Manufacturer and Wholesaler of a wide range of Pharmaceutical Syrup, Pharmaceutical Tablets, Pharmaceutical Capsules, Pharmaceutical Suspension
Get Best QuoteRequest A Callback
Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
  • Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.

Paracetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.

Product Price: Rs 130 / BottleGet Best Price

Product Brochure

Product Details:
Packaging Size10*20 Tablets
Usage/ApplicationHospital
Packaging TypeBox
StrengthParacetamol -325 mg Phenylepherine HCL 5mg & Caffeine 30 mg,Diphenhydramine HCL I.P 25 mg.
Also givesThird Party Manufacturing
Country of OriginMade in India
Paracetamol, Phenylephrine, Diphenhydramine HCL & Caffeine Tablets is the combination of the medication belonging to the brand CAPCOLD PLUSwhich is used for treating the symptoms of the common cold. There are many people who become uncomfortable due to the common cold symptoms. The common cold symptoms include sneezing, runny nose, fever, headache, body pains, congestion, stuffy nose, or watery eyes. The symptoms of the common cold arise due to the rhinovirus which makes the person uncomfortable. During the common cold, the nose and throat of the person get affected. The person gets relief after the intake of this tablet.
The combination of Paracetamol, Phenylephrine, Diphenhydramine HCL & Caffeine Tablets helps in making the person comfortable by proving him relief from the common cold as well as its symptoms. All four supplements of the medication provide relief to the person from the existing common cold and its symptoms. Being an analgesic, paracetamol gives relief to the person by treating the pain which is caused due to the fever. The supplement also helps in treating the fever. The chemical messengers which are necessary for the pain and the fever are blocked with the help of paracetamol. Being an antihistamine the allergic reactions are cured with the help of Diphenhydramine. The histamine which is responsible for the growth of the allergic reactions is blocked and prevented with the help of this supplement. Being a decongestant, the blood vessels are widened with the help of Phenylephrine. Being a stimulant, the effect of the paracetamol increases to prevent pain and fever with the help of Caffeine. When these 4 supplements combine then the person gets relief from the symptoms of the common cold.
Get Best QuoteRequest A Callback
Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg
  • Diphenhydramine HCl 14.08 Mg   Ammonium Chloride 138.00 Mg   Sodium Citrate 57.03mg

Diphenhydramine HCl 14.08 Mg Ammonium Chloride 138.00 Mg Sodium Citrate 57.03mg

Product Price: Rs 70 / BottleGet Best Price

Product Brochure

Product Details:
Pack Size60 ml
Usage/ApplicationHospital
Pack TypeBottle
Brand NameS-Cof BR
Also givesThird Party Manufacturing
ManufacturerYuventis
Country of OriginMade in India
Cof-BR Syrup is used to treat cough. It thins mucus in the nose, windpipe, and lungs, making it easier to cough out. It also provides relief from runny nose, watery eyes, and throat irritation
Diphenhydramine Hydrochloride, Sodium Citrate, Ammonium Chloride and Menthol is an antitussive and expectorant cough mixture. Antitussives are used to suppress or relieve/sooth coughing, while expectorants stimulates the respiratory tract to increase the production of bronchial secretions.
Get Best QuoteRequest A Callback
Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg
  • Dextromethorphan And Chlorpheniramine Syrup, 30 mg

Dextromethorphan And Chlorpheniramine Syrup, 30 mg

Product Price: Rs 85 / BottleGet Best Price

Product Brochure

Product Details:
Packaging Size100 ml
Packaging TypeBottle
BrandAzestho
ManufacturerBiokross
CompositionDextromethorphan Combination
PrescriptionYes
FlavorMint
Syrup ForAdults, Kids
Country of OriginMade in India
Product Description

Dextromethorphan,Phenylephrine,Chlorpheneramine,Menthol

Used to relieve coughs due to colds or influenza

Get Best QuoteRequest A Callback
Triprolidine Hcl Powder
  • Triprolidine Hcl Powder
  • Triprolidine Hcl Powder
  • Triprolidine Hcl Powder
  • Triprolidine Hcl Powder
  • Triprolidine Hcl Powder
  • Triprolidine Hcl Powder
  • Triprolidine Hcl Powder
  • Triprolidine Hcl Powder

Triprolidine Hcl Powder

Product Price: Rs 22 / KgGet Best Price

Product Brochure

Product Details:
Pack TypeBox
Packaging Size25 kg
TreatmentAntihistamine
Shelf life24 MONTHS
Country of OriginMade in India
Triprolidine is an over-the-counter antihistamine with anticholinergic properties. It is used to combat the symptoms associated with allergies and is sometimes combined with other cold medications designed to provide general relief for flu-like symptoms. Like many antihistamines, the most common side effect is drowsiness. Triprolidine is a quick acting drug that can clear congestion and stop runny noses in 15–30 minutes.
Get Best QuoteRequest A Callback
Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets
  • Rupatadine Fumarate Tablets

Rupatadine Fumarate Tablets

Product Price: Rs 100 / BoxGet Best Price

Product Brochure

Product Details:
Strength10 mg
Usage/ApplicationClinic
Packaging Size30 Tablets
Packaging Typebox
BrandRupatadine 10mg tablets
Also givesThird Party Manufacturing
Country of OriginMade in India
 Rupatadine fumarate has been approved for the treatment of allergic rhinitis and chronic urticaria in adults and children over 12 years. It is available as round, light salmon coloured tablets containing 10 mg of rupatadine (as fumarate) to be administered orally, once a day
Get Best QuoteRequest A Callback
Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution
  • Oxymetazoline Hydrochloride Nasal Solution

Oxymetazoline Hydrochloride Nasal Solution

Product Price: Rs 85 / PieceGet Best Price

Product Brochure

Product Details:
Usage/ApplicationClinic
BrandOxymetazoline
Packaging TypeBOTTLE
Also givesThird Party Manufacturing
Country of OriginMade in India
Oxymetazoline nasal spray is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure
Get Best QuoteRequest A Callback
Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP
  • Calmer Hydroxyzine HCl Syrup USP

Calmer Hydroxyzine HCl Syrup USP

Product Price: Rs 88 / BottleGet Best Price

Product Brochure

Product Details:
Packaging Size100 ml
Usage/ApplicationClinic
Strength10 mg
Packaging TypeBottle
Manufactured ByEsquire
Also givesThird Party Manufacturing
Country of OriginMade in India
Hydroxyzine HCl Syrup USP is an antihistaminic medication. In allergy, it works by blocking the action of a chemical messenger (histamine). This relieves allergy symptoms such as itching, swelling, and rashes. In short-term anxiety, it works by decreasing the activity in brain, thereby helping you feel relaxed/sleepy.
Dosage:As directed by physician
Storage:In a cool and dry place
Get Best QuoteRequest A Callback
Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup
  • Diphenhydramine Pharmaceutical Syrup

Diphenhydramine Pharmaceutical Syrup

Product Price: Rs 77 / BottleGet Best Price

Product Brochure

Product Details:
Pack Size100 ml
Grade StandardIP
Pack TypeBottle
Purity99%
Country of OriginMade in India
Diphenhydramine Hydrochloride, Sodium Citrate, Ammonium Chloride and Menthol is an antitussive and expectorant cough mixture. Antitussives are used to suppress or relieve/sooth coughing, while expectorants stimulates the respiratory tract to increase the production of bronchial secretions.
Get Best QuoteRequest A Callback
Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup
  • Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup

Dextromethorphan Hydrobromide Phenylephrine Hydrochloride Chlorpheniramine Maleate Syrup

Product Price: Rs 90 / BottleGet Best Price

Product Brochure

Product Details:
Packaging Size100 ml
Packaging TypeBottle
Usage/ ApplicationDry Cough
Shelf Life24 months
PrescriptionYes
Country of OriginMade in India
DEXTROMETHORPHAN Hydrobrowie, FaComposition:Each 5 ml contains:Dextromethorphan HydrobromidePhenylephrine Hydrochloride Chlorpheniramine MaleateIn a flavoured syrupy baseI.P.Storage : Store below 25°C.Md in india by: Angia Rx Life Science Pvt Ltd Ad to D-1, Ram Nagar, Ind. Estate), Roorke (AGMP & ISO 9001:2015 Certified Co.)Dr. Haridwar 247 667I.P. I.P.10 mg. 5 mg. 2 mgColours: Brilliant Blue & Tartrazine Dosage: As directed by the Physician.Protect from light & moisture. Keep the medicine out of reach of children.
Get Best QuoteRequest A Callback
MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet
  • MULTI-PEE Anti Cold Tablet

MULTI-PEE Anti Cold Tablet

Product Price: Rs 500 / BoxGet Best Price

Product Brochure

Product Details:
Usage/ApplicationHospital
Brand NameMULTI-PEE
Packaging TypeBILISTER 10*10
Also givesThird Party Manufacturing
Country of OriginMade in India
Anti Cold Tablet
Anti-Cold is used to treat nasal congestion; itchy, watery eyes; itchy throat; sneezing; headache; fever; and other symptoms associated with allergies, hay fever, and the common cold. Anti-Cold may also be used for purposes other than those listed in this medication guide.
Get Best QuoteRequest A Callback
Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)
  • Phenergan Tablet (Promethazine)

Phenergan Tablet (Promethazine)

Product Price: Rs 45.85 / BottleGet Best Price

Product Brochure

Product Details:
Strength25 mg
Usage/ApplicationClinic
BrandPhenergan
Packaging TypeBox
Also givesThird Party Manufacturing
Country of OriginMade in India
Phenergan (promethazine) is a prescription medication used to treat allergies, nausea, vomiting, motion sickness, and various other conditions. It belongs to a class of medications known as antihistamines and works by blocking the effects of histamine, a substance produced by the body in response to allergens or other irritants.Phenergan tablets are typically taken by mouth as directed by a healthcare provider. The dosage and frequency of administration may vary depending on the condition being treated and the patient's individual needs. It is critical to adhere to the directions given by your medical services supplier and to not surpass the suggested portion.Like all medications, Phenergan tablets may cause side effects. Common side effects include drowsiness, dizziness, dry mouth, blurred vision, and constipation. More serious side effects may include difficulty breathing, severe dizziness, and seizures. If you experience any concerning symptoms after taking Phenergan, you should seek medical attention immediately.
Get Best QuoteRequest A Callback
Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets
  • Levocetirizine Dihydrochloride Dispersible Tablets

Levocetirizine Dihydrochloride Dispersible Tablets

Product Price: Rs 350 / BoxGet Best Price

Product Brochure

Product Details:
Pack Size10*10 Tablets
Usage/ApplicationClinic
Pack TypeBox
Packaging TypeBox
Also givesThird Party Manufacturing
Brand NamePreecet-L
Country of OriginMade in India
Levocetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, and sneezing. It is also used to relieve itching and hives. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.
Get Best QuoteRequest A Callback
Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet
  • Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet
  • Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet
  • Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet
  • Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet
  • Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet
  • Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet

Cipla Ltd Cyproheptadine Ciplactin 4 Mg Tablet

Product Price: Rs 40 / StripeGet Best Price

Product Brochure

Product Details:
Strength4 mg
Usage/ApplicationHospital
Packaging TypeBox
Brand NameCIPLA
ManufacturerCIPLA LTD
Also givesThird Party Manufacturing
Country of OriginMade in India
Ciplactin Tablet is a first-generation antihistamine used for the treatment of conditions such as allergic reactions, allergic rhinitis, migraine, cluster headache, etc. This medicine is not recommended for use in patients less than 2 years of age.
Get Best QuoteRequest A Callback
Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP
  • Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP

Levocetirizine Dihydrochloride And Montelukast Sodium Tablets IP

Product Price: Rs 950 / BoxGet Best Price

Product Brochure

Product Details:
Pack Size10*10 Tablets
Usage/ApplicationHospital
Pack TypeBox
Packaging TypeALU-ALU
Brand NameLEVOTICA-M
Also givesThird Party Manufacturing
Country of OriginMade in India
Levocetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, and sneezing. It is also used to relieve itching and hives. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.
Get Best QuoteRequest A Callback
Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip
  • Levopro Levocetirizine Tablets Ip

Levopro Levocetirizine Tablets Ip

Product Price: Rs 550 / BoxGet Best Price

Product Brochure

Product Details:
Strength5 mg
Usage/ApplicationHospital
Brand NameLevopro
Packaging TypeBox
ManufacturerVidhyasha
Also givesThird Party Manufacturing
Country of OriginMade in India
Levocetirizine is used to relieve the symptoms of hay fever and hives of the skin. It is an antihistamine that works by preventing the effects of a substance called histamine, which is produced by the body. Histamine can cause itching, sneezing, runny nose, and watery eyes
Get Best QuoteRequest A Callback
Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
  • Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab

Doxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab

Product Price: Rs 59.75 / StripeGet Best Price

Product Brochure

Product Details:
Medicine Strength10 mg
Usage/ApplicationHospital
CompositionDoxylamine Succinate 10 Mg Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab
Packaging Type10*10
Also givesThird Party Manufacturing
BrandOrion Lifescience
Country of OriginMade in India
Doxylamine Succinate 10 Mg ,Folic Acid 2.5 Mg & Pyridoxine HCL 10 Mg Tab.Brand Name:-  Femipreg TabMrp:- 59.75.
Composition:* Doxylamine Succinate 10 Mg ,   Folic Acid 2.5 Mg &   Pyridoxine HCL 10 Mg Tab.
*FIRST lINE tHERAPY FOR NAUSEA VAMITING OF PREGNANCY.
*Safe & Effective In Treating NVP.*No Evidence Of Risk To Fetus.*Pyridoxine helps in relieving the severyty of NVP.
(WITH ADDED ADVANTAGE OF FOLIC ACID)  *Significanty Reduces The Incidence Of Neural Birth Defects.  *Increases Infact Birth Weght.  *Decreases The Incidence Of fetal growth retardation.   
Get Best QuoteRequest A Callback
Cyproheptadine Loratadine 10 Mg Tablets
  • Cyproheptadine Loratadine 10 Mg Tablets
  • Cyproheptadine Loratadine 10 Mg Tablets
  • Cyproheptadine Loratadine 10 Mg Tablets
  • Cyproheptadine Loratadine 10 Mg Tablets
  • Cyproheptadine Loratadine 10 Mg Tablets
  • Cyproheptadine Loratadine 10 Mg Tablets
  • Cyproheptadine Loratadine 10 Mg Tablets

Cyproheptadine Loratadine 10 Mg Tablets

Product Price: Rs 100 / BoxGet Best Price

Product Brochure

Product Details:
Strength10 mg
Usage/ApplicationClinic
Manufactured ByM S Asterisk Healthcare
Packaging TypeBOX
Also givesThird Party Manufacturing
Country of OriginMade in India
We are engaged in offering Loratadine 10 Mg Tablets  to our clients. Our range of all products is widely appreciated by our clients.
Get Best QuoteRequest A Callback
Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets
  • Desloratadine 5 Mg Tablets

Desloratadine 5 Mg Tablets

Product Price: Rs 660 / StripeGet Best Price

Product Brochure

Product Details:
Strength5 mg
Usage/ApplicationClinic
Packaging Size100 Tablets
Packaging Type10*10 ALU-ALU
Also givesThird Party Manufacturing
Country of OriginMade in India
Desloratadine is an antihistamine. It is used to relieve the symptoms of hay fever and hives of the skin. Antihistamines work by preventing the effects of a substance called histamine, which is produced by the body. Histamine can cause itching, sneezing, runny nose, and watery eyes.1 Nov 2023
Get Best QuoteRequest A Callback
SeePM Chlorpheniramine Maleate Injection IP
  • SeePM Chlorpheniramine Maleate Injection IP
  • SeePM Chlorpheniramine Maleate Injection IP
  • SeePM Chlorpheniramine Maleate Injection IP
  • SeePM Chlorpheniramine Maleate Injection IP
  • SeePM Chlorpheniramine Maleate Injection IP
  • SeePM Chlorpheniramine Maleate Injection IP
  • SeePM Chlorpheniramine Maleate Injection IP

SeePM Chlorpheniramine Maleate Injection IP

Product Price: Rs 60 / PieceGet Best Price

Product Brochure

Product Details:
Pack Size100 ml
Usage/ApplicationClinic
Pack TypeBox
Packaging TypeBox
Also givesThird Party Manufacturing
Brand NameSeePM
ManufacturerHarisons Pharmaceuticals Ltd.
Country of OriginMade in India
Chlorpheniramine maleate is an antihistamine used to treat allergic conditions and occasionally used as a mild sedative. Its use in cats, dogs, horses, ferrets, and birds to treat allergic conditions is ‘off label’ or ‘extra label’.
> An antihistamine called chlorpheniramine maleate is sometimes used as a moderate sedative in addition to treating allergy problems. It is “off label” or “extra label” to use it to treat allergy conditions in cats, dogs, horses, ferrets, and birds.
Get Best QuoteRequest A Callback
Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL
  • Reliable T Tablet Meclizine HCL

Reliable T Tablet Meclizine HCL

Product Price: Rs 200 / BoxGet Best Price

Product Brochure

Product Details:
Strength25 mg
Usage/ApplicationClinic
BrandReliable T
Packaging TypeBottle
Also givesThird Party Manufacturing
Country of OriginMade in India
Meclizine is an antihistamine that is used to prevent and treat nausea, vomiting, and dizziness caused by motion sickness. It may also be used to reduce dizziness and loss of balance (vertigo) caused by inner ear problems.
Get Best QuoteRequest A Callback
Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets
  • Vertiron Cinnarizine 25 Mg Tablets

Vertiron Cinnarizine 25 Mg Tablets

Product Price: Rs 85 / StripeGet Best Price

Product Brochure

Product Details:
Strength25 mg
Usage/ApplicationHospital
Packaging TypeBox
BrandVertiron
Also givesThird Party Manufacturing
Country of OriginMade in India
Vertiron Tablet belongs to a class of medicines known as antihistamines. It is a prescription medicine used to treat motion sickness (nausea due to motion, especially while traveling in a moving vehicle), vertigo (spinning sensation or dizziness), or Meniere's disease (problems with balance). 
Get Best QuoteRequest A Callback
Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate
  • Asthafen Tablets - Ketotifen Fumarate

Asthafen Tablets - Ketotifen Fumarate

Product Price: Rs 427 / BoxGet Best Price

Product Brochure

Product Details:
Packaging Size10*10 Tablets
Usage/ApplicationHospital
Packaging TypeBOX
Also givesThird Party Manufacturing
Country of OriginMade in India
Ketotifen is used to help prevent asthma attacks It will not relieve an asthma attack that has already started Ketotifen must be taken continuously in order to be effective Continue taking your current asthma medications until instructed otherwise by your doctor
Get Best QuoteRequest A Callback
Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets
  • Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets

Paracetamol, Diphenhydramine Hcl, Phenylephrine Hcl & Caffeine Tablets

Product Price: Rs 78 / BoxGet Best Price

Product Brochure

Product Details:
Packaging Size20*10 Tablets
Usage/ApplicationHospital
Packaging TypeBox
CompositionParacetamol 500mg + Caffeine 30mg + Diphenhydramine 25mg + Phenylephrine 5mg
Shelf Life24 Months
Prescription/Non PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Caffeine+Diphenhydramine+Paracetamol+Phenylephrine is a combination of four medicines: Paracetamol, Caffeine, Diphenhydramine, and Phenylephrine. This combination is helpful in relieving the symptoms of cold such as body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny and stuffy nose
Get Best QuoteRequest A Callback
Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip
  • Dexchlorpheniramine Maleate Tablets Ip

Dexchlorpheniramine Maleate Tablets Ip

Product Price: Rs 17.78 / StripeGet Best Price

Product Brochure

Product Details:
Strength2 mg
Usage/ApplicationHospital
Packaging TypeBox
BrandAlidex
Also givesThird Party Manufacturing
Country of OriginMade in India
Established in the Year 1995 in Ahmedabad, Gujarat. We "Medimark Biotech" are Partnership Firm, engaged as the foremost Manufacturer of Pharmaceuticals Tablets, Capsule etc
Get Best QuoteRequest A Callback
PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,
  • PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,

PITACIN PLUS Cinnarizine Dimenhydrinate Tablet,

Product Price: Rs 150 / StripeGet Best Price

Product Brochure

Product Details:
Usage/ApplicationClinic
Packaging Size100 Tablets
Packaging TypeBOX
Also givesThird Party Manufacturing
BrandPITACIN PLUS
Country of OriginMade in India
Product DescriptionLabyrinthitis,  Vascular Vestibulopathy and  Meniere's disease, Greater improvement than betahistine
Get Best QuoteRequest A Callback
Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital
  • Desloratadine 5 Mg Tablets, For Hospital

Desloratadine 5 Mg Tablets, For Hospital

Product Price: Rs 29 / StripeGet Best Price

Product Brochure

Product Details:
Strength5 mg
Usage/ApplicationHospital
Packaging Size100 Tablets
Packaging TypeBOX
BrandSunmax
Also givesThird Party Manufacturing
Country of OriginMade in India
We are engaged in offering a wide range of Desloratadine 5 Mg Tablets to our clients. Our range of all products is widely appreciated by our clients.
Get Best QuoteRequest A Callback
Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets
  • Cinnarizine 20mg & Domperidone 15mg Tablets

Cinnarizine 20mg & Domperidone 15mg Tablets

Product Price: Rs 480 / BoxGet Best Price

Product Brochure

Product Details:
CompositionCinnarizine 20 mg + Domperidone 15 mg
Usage/ApplicationCommercial
Brand NameCINARVET-D
DoseAS PER PHYSICIANS
Drug NameCinnarizine 20mg & Domperidone 15mg tablets
Active SaltCinnarizine 20mg & Domperidone 15mg tablets
Packaging Size10X10
Packaging TypeBOX
I Deal InNew Only
Product TypeFinished Product
Country of OriginMade in India
Product DescriptionWe have emerged as one of the leading manufacturers in offering Cinnarizine Domperidone Tablets to our clients. 
CINARVET-D (Cinnarzine 20mg & Domperidone 15mg)
Application:Brain And Nervous System Medicines
Get Best QuoteRequest A Callback
Cofsils Cough Lozenges
  • Cofsils Cough Lozenges
  • Cofsils Cough Lozenges
  • Cofsils Cough Lozenges
  • Cofsils Cough Lozenges
  • Cofsils Cough Lozenges
  • Cofsils Cough Lozenges
  • Cofsils Cough Lozenges
  • Cofsils Cough Lozenges

Cofsils Cough Lozenges

Product Price: Rs 33 / PieceGet Best Price

Product Brochure

Product Details:
BrandCipla
Pack TypeBox
Usage/ApplicationPersonal
Form TypeTablet
Also givesThird Party Manufacturing
Dose3 times in every 3 hours
FlavorOrange
Country of OriginMade in India
Cofsil orange cold & cough lozenges as the name suggests is a lozenge that can help a person gain relief from symptoms of cold and cough. Throat irritation and congestion is one of the most common symptoms of common cough and cold. Cofsil orange cold & cough lozenges are the perfect solutions to gain relief from irritated throat conditions caused by cold. Cofsil cold & cough lozenges come in six different flavours and Cofsil orange cold & cough lozenges are one of the most popular ones. The components of cough lozenge act quickly to provide relief to a stressed throat. When throat irritations are a nuisance, Cofsil orange cold & cough lozenges can effectively provide fast-acting relief with its medially curated components. The orange flavour of the lozenge is very tasty and does not feel like a medicated lozenge. Taking the lozenges is a very effective first step of action to treat common cough and coldKey BenefitsCofsil cold & cough lozenges are fast action and provide relief from problems like a sore throat.Cofsil cold & cough lozenges are curated with a triple relief formula, which has properties that relieve bacterial and viral ailments on the throat and have a soothing effect.The cough lozenge acts like an antiseptic in the treatment of infections in the mouth and throat.It contains dichlorobenzyl alcohol, which is a mild antiseptic and kills harmful bacteria and viruses, causing throat and mouth infections. 
IngredientsThe main components of Cofsil cold & cough lozenges, which are responsible for treating the ailments include:
AmylmetacresolDichlorobenzyl Alcohol41 medicinal herbsUsesThe cough lozenge is taken to relieve infections in the throat or sore throat caused by an infection or common cough and cold. Cofsil cold & cough lozenges provide very effective relief from symptoms caused by these.
How to UseThe lozenge is meant for oral consumption.The lozenge should be kept in the mouth for some time.The lozenge is most effective when not chewed.It can be used every three hours. 
Safety InformationThe dosage instructions should be read carefully before using the lozenge.It should be kept out of the reach of children as the lozenges might choke small children if swallowed in the wrong manner.
Get Best QuoteRequest A Callback
Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp
  • Carbinoxamine Maleate Usp

Carbinoxamine Maleate Usp

Product Price: Rs 2 / KgGet Best Price

Product Brochure

Product Details:
Grade StandardIP
Usage/ApplicationClinic
Purity98%
Packaging TypeBAG/DRUM
Also givesThird Party Manufacturing
Country of OriginMade in India
We are offering high quality of Carbinoxamine Maleate We are known for manufacturing,exporting, distributing, trading and supplying Carbinoxamine Maleate in Gujarat, India. Further, this is safely packaged by our professionals in diverse packaging options that maintain its purity and effectiveness.Shreeji Pharma International is leading Manufacturer, Exporter, Distributor, and Supplier of Carbinoxamine Maleate in Gujarat. India. Shreeji Pharma International manufacturing & supplying all products under GMP site with all types of regulatory supports.Shreeji Pharma International is the largest manufacturer, Exporter and supplier of Carbinoxamine Maleate Nowadays Shreeji Pharma International is one of the leading manufacturer and exporter, who is manufacturing Carbinoxamine Maleate as well as Intermediates of Carbinoxamine MaleateShreeji Pharma International is exporter, supplier, distributor and manufacturers of the Active Pharmaceuticals Ingredients in many countries for many years.Shreeji Pharma International currently export Carbinoxamine Maleate to countries like Gulf Countries, South East Asia countries, African Countries, CIS Countries, LATAMcountries, Central American Countries and in European countries
- Technical Specifications:
Name:Carbinoxamine maleate
CAS No.:3505-38-2
Formula:C16H19ClN2O.C4H4O4
Molecular Weight:406.86
Deleted CAS:121366-99-2
Synonyms:2-[p-Chloro-α-[2-(dimethylamino)ethoxy]benzyl]pyridine bimaleate;Lergefin;N-[2-[(4-Chlorophenyl)(2-pyridinyl)methoxy]ethyl]-N,N-dimethylamine maleate salt;Clistin maleate;p-Carbinoxamine maleate;Pyridine, 2-[p-chloro-.alpha.-[2- (dimethylamino)ethoxy]benzyl]-, maleate (1:1);Clistin;Allergefon maleate;Prestwick_238;Clistine Maleate;Ethanamine, 2-[(4-chlorophenyl)-2-pyridinylmethoxy]-N,N-dimethyl-, (2Z)-2-butenedioate (1:1);Ciberon;Paracarbinoxamine maleate;but-2-enedioic acid; 2-[(4-chlorophenyl)-pyridin-2-yl-methoxy]-N,N-dimethyl-ethanamine;
EINECS:222-498-0
Melting Point:117-119 °C
Boiling Point:579.1 °C at 760 mmHg
Flash Point:304 °C
Appearance:Off-white solid
Hazard Symbols:
Risk Codes:25-36/37/38
Safety Description:26-36/37/39-45
Transport Information:UN 3249
 - Introduction of product :It is also used to treat symptoms of allergic rhinitis, allergic conjunctivitis caused by inhaled allergens and foods, or allergic skin reactions. This medicine is an antihistamine. Carbinoxamine is used with epinephrine to treat severe allergic reactions (anaphylaxis).
- How does it work:This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. By blocking another natural substance made by your body (acetylcholine), it helps dry up some body fluids to relieve symptoms such as watery eyes and runny nose.
- Applications. Or where it is used :Carbinoxamine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing.
- How to use:Take the tablet, capsule, or liquid form by mouth with or without food or as directed by your doctor. This medication may be taken with food or milk if stomach upset occurs. If you are using sustained-release tablets or capsules, swallow the medication whole.
- Side effects:Drowsiness, dizziness, headache, constipation, stomach upset, blurred vision, decreased coordination, or dry mouth/nose/throat may occur. These effects may decrease as your body adjusts to the medication. If any of these effects persist or worsen, contact your doctor or pharmacist promptly. 
Get Best QuoteRequest A Callback

EXPLORE MORE CATEGORIES

Contact Us
 
Thank youYour Enquiry has been sent successfully.
© PMA Overseas. All Rights Reserved (Terms of Use)Developed and managed by IndiaMART InterMESH Ltd.